# SDR QXEA2012060200413

- Difficulty date: June 2, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON HINGE INTERNAL ANGLE DOUBLER IS CRACKED, 2ND HINGE FROM OTBD, INBD ANGLE.  REMOVED BRACKET IAW SRM 51-42-05-02-01.  INSTALLED BRACKET IAW SRM 51-42-05-02-01.
